# SDR ABXA20120911276

- Difficulty date: September 11, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 58,313 hours, 46,077 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STA 810.0 WING SKIN CORRODED REF: COI 59796-001.  REPAIRED RIGHT WING SKIN AT STA 810.0 IAW REA B657-60328-MR, DATED IR/09-04-2012, ACFT WAS GROUNDED.
